Repositorio de producción científica de la Universidad de Sevilla

Description of some families of filiform Lie algebras

 

Advanced Search
 
Opened Access Description of some families of filiform Lie algebras
Cites
Show item statistics
Icon
Export to
Author: Echarte Reula, Francisco Javier
Núñez Valdés, Juan
Ramírez López, Francisco
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2008
Published in: Houston Journal of Mathematics, 34 (1), 19-32.
Document type: Article
Abstract: In this paper we describe some families of filiform Lie algebras by giving a method which allows to obtain them in any arbitrary dimension n starting from the triple (p, q, m), where m = n and p and q are, respectively, invariants z1 and z2 of those algebras. After obtaining the general law of complex filiform Lie algebras corresponding to triples (p, q, m), some concrete examples of this method are shown.
Cite: Echarte Reula, F.J., Núñez Valdés, J. y Ramírez López, F. (2008). Description of some families of filiform Lie algebras. Houston Journal of Mathematics, 34 (1), 19-32.
Size: 208.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/41619

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)